# SDR DELR081309

- Difficulty date: July 30, 2009
- Submitted: August 13, 2009
- Operation: General aviation
- Aircraft: N31MJ
- Make and model: Lear 31A
- Aircraft serial: 185
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 122250022804
- Condition: Melted
- Location: Nav Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW NAV LENS FROM ACFT ARE MELTING THROUGH IN SHORT TIME PERIODS.  THIS ACFT HAD A NEW ONE THAT ONLY LASTED 200 HRS, THE REPLACEMENT IS NOW WARPING AT 20 HRS AND WILL NEED TO BE REPLACED AGAIN SOON.
